# SDR UALA2009092803040

- Difficulty date: September 26, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 53,557 hours, 9,739 cycles
- Engine: Pwa PW4077
- Engine time: 35,833 hours, 48,052 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04459
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG OIL FILTER SENSOR L THE PRESSURE SWITCH FOR DETECTING IMPENDING OIL FILTER BYPASS ON THE LEFT ENGINE HAS FAILED.  MAT SHOWS NOT ACTIVE FOR MAINT MSG 79-60861.  ACP INITIAL EVALUATION.  MAT DOES NOT SHOW MSG ON EXIST FAULT SCREEN.  ACP FIM 79-98-803-ERASED STS MSG.  INFO TO SAMC.  IN VIEW OF ACTIONS ALREADY TAKEN PREVIOUSLY APPLIED MEL7935B AND COMPLIED WITH.  LEAK CHECK SATISFACTORY AFTER ENG RUN.  DUE TO HISTORY, REPLACED OIL FILTER DIFFERENTIAL PRESS SWITCH.  NO FURTHER ISSUES NOTED.
